MathSciNet Relay Station
MathSciNet bibliographic data
MR478291 (57 #17775) 60F05 (62G10)
Ho, Soo Thong; Chen, Louis H. Y. An $L\sb{p}$ bound for the remainder in a combinatorial central limit theorem. Ann. Probability 6 (1978), no. 2, 231–249.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement